Volume 2, 2019
Difference & Differential Equations and Applications
|Number of page(s)||15|
|Section||Mathematics - Applied Mathematics|
|Published online||25 April 2019|
Periodic solutions for a class of conservative Liénard-type equations★
Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada
2 Department of Mathematics and Statistics, Queen’s University, Kingston, ON, Canada
3 Department of Mathematics, Trent University, Peterborough, ON, Canada
* Corresponding author: email@example.com
Accepted: 18 February 2019
In this paper, we study solvability of a class of second-order differential equations in a conservative Liénard form subject to periodic boundary conditions. Results on existence of non-trivial T-periodic solutions or positive T-periodic solutions are obtained respectively. Applications of the theorems are shown by examples. The results are proved by applying the coincidence degree theory for semilinear operator equations.
Key words: Boundary Value Problem / Coincidence degree theory / Fixed point theorem / Nonlinear operator / Periodic solution / Semilinear operator equation
© E.R. Korfanty et al., Published by EDP Sciences, 2019
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.